MAUDE Adverse Event Report: MPRI INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

MPRI INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3560030
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare professional (hcp) via a manufacturer representative regarding a patient who undergoing an implant procedure for an advanced evaluation with an external neurostimulator.It was reported that an 3536030 extension was opened by the circulator and given to the surgical tech.Both the 3560030 (incorrect product) and the 3560022 (correct product) were in the room and the incorrect product was opened and used by the mistake.The doctor subsequently attached the extension to a 978b128 lead.The rep saw the hcp tighten the set screw with the hex wrench and proceeded to close the insertion site.The patient was then bandaged and taken to recovery.While reviewing the paperwork immediately after the case, the rep noticed that the incorrect extension had been used during the case.The rep never noticed any issue during the case.The rep notified the doctor and staff immediately and the patient was brought back into the operating room from recovery and the incorrect extension was replaced with the correct one (3660022) without incident.This patient is undergoing an trial for urinary incontinence.The patient was doing very well during the trial and is scheduled for a second stage on the 17th. no symptoms were reported.

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key11445607
Report Number2649622-2021-04572
Device Sequence Number3513426
Product Code EZW
UDI-Device Identifier00763000203887
UDI-Public00763000203887
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/16/2022
Device Model Number3560030
Device Catalogue Number3560030
Device Lot NumberVA2B687
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2021
Initial Report FDA Received Date03/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age27 YR